MAUDE Adverse Event Report: AVANOS MEDICAL INC. CORFLO NASOGASTRIC/NASOINTESTINAL FEEDING TUBE WITH STYLET; DH CPK NG TUBES

AVANOS MEDICAL INC. CORFLO NASOGASTRIC/NASOINTESTINAL FEEDING TUBE WITH STYLET; DH CPK NG TUBES
Model Number 20-9431
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/06/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual device is reported to be available but has not been returned for evaluation.A review of the device history record is in-progress.All information reasonably known as of 12-jul-2021 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical, inc.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).
 
Event or Problem Description
It was reported via fda medwatch / fda user facility report # mw ufr (b)(4) the following information: when attempting to replace corflo nasogastric/nasointestinal feeding tube, registered nurse (rn) noticed the tip had broken off.Unable to visualize and patient unable to vocalize.No distress noted.On-call physician notified and ordered x-ray of skull and abdomen.On-call radiologist did not visualize any foreign bodies.Remaining duotube with packaging removed and given to charge rn.The device was replaced.There was no reported injury.
 
Additional Manufacturer Narrative
The device history record for the reported lot number, 30092692, was reviewed and documented that the lot was manufactured according to the approved manufacturing procedures, specifications, and then released by quality assurance.All information reasonably known as of 09-sep-2021 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical, inc.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical, inc.Product is defective or caused serious injury.

Brand Name
CORFLO NASOGASTRIC/NASOINTESTINAL FEEDING TUBE WITH STYLET
Common Device Name
DH CPK NG TUBES
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
MDR Report Key12174833
Report Number9611594-2021-00094
Device Sequence Number1632618
Product Code KNT
UDI-Device Identifier00350770457932
UDI-Public00350770457932
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K821906
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,other,use
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 09/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2025
Device Model Number20-9431
Device Catalogue NumberN/A
Device Lot Number30092692
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/25/2021
Supplement Date Received by Manufacturer08/17/2021
Initial Report FDA Received Date07/15/2021
Supplement Report FDA Received Date09/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age74 YR
Patient Weight64